# SDR AALA952056

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 65222723
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 0471 - DURING MAXIMUM POWER TAKEOFF FROM ATL, AFT BODY OVERHEAT LIGHT ILLUMINATED.  WHEN POWER WAS REDUCED, LIGHT EXTINGUISHED.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED DFW AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 ENGINE NOSE COWL ANTI-ICE DUCT.  ACCOMPLISHED GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
